Concerta together with Synaptol?
(Denham Springs, Louisiana, USA)
Can my daughter take Synaptol in a low dosage along with her Concerta she takes daily?
Doug's Reply. I have not heard of any negative interactions between Synaptol and Concerta, Ritalin, or other pharmaceutical ADHD medications. However, I would be wary of giving your daughter homeopathic medications on top of her ADHD meds without first consulting her doctor.
More commonly I hear of parents dropping the ADHD meds entirely, replacing them with Synaptol. For example, one mother on Amazon.com mentioned that she is giving her son Synaptol instead of Concerta and Adderall (which gave her son bad side effects). She said:
I would recommend you remove your child from the ADHD medicine for a few days before starting this. After Day 3 or so, start them. You may not see immediate results like you do with traditional ADHD medicine, but on Day 3 is when my son turned around.
So dropping the Concerta first is another option, although obviously you want to coordinate with your daughter's doctor on any change in drug regimen.
For more input, you could also contact Hellolife, the manufacturer of Synaptol, to see if they've heard from parents giving their children Synaptol on top of their regular ADHD meds. Their FAQ page does say this:
Q: Can I safely take Synaptol with medications?
A: The ingredients in Synaptol are natural and safe, but if you are currently taking prescription medications, we recommend you consult your health care professional before use.
That's kind of a catch-all answer, but you can see that they advise caution when it comes to mixing meds. Hellolife can be reached by phone at 877-676-1345 if you want to talk to them directly.
Bottom line: you should talk to your daughter's doctor first.
I hope that helps.
If you found the page above interesting, fun, or useful, please click the "Like" and/or "Share" buttons below. Feel free to leave a comment as well. Thanks very much!